# SDR REXA201200010

- Difficulty date: January 10, 2012
- Submitted: January 12, 2012
- Operation: Air carrier
- Aircraft: N8505Q
- Make and model: Cndair CL6002B19
- Aircraft serial: 7505
- Aircraft time: 24,329 hours, 21,304 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 BULKHEAD WEB AFT ANGLE CRACKED AT LBL 12, LBL 9 CLIP FOUND CRACKED, AND FORWARD "J" ANGLE FOUND CORRODED.  REPAIRED IAW BOMBARDIER REO 601R-53-11-138.
